MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD 28X5

MEDACTA INTERNATIONAL SA BALL HEADS: BIPOLAR HEAD 28X5
Model Number 25060.2851
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 03/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 march 2021: lot 177753: (b)(4) items manufactured and released on 09-feb-2018.Expiration date: 2023-01-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain.The surgeon discovered that the patient's acetabulum was worn out due to osteolysis.2 years and 3 months after primary the surgeon revised successfully the bipolar head and it's internal ceramic head.No signs of damage found on the bipolar head.

Brand Name
BALL HEADS: BIPOLAR HEAD 28X5
Common Device Name
BIPOLAR HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11705861
Report Number3005180920-2021-00313
Device Sequence Number3018770
Product Code KWY
UDI-Device Identifier07630030843730
UDI-Public07630030843730
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091967
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2023
Device Model Number25060.2851
Device Catalogue Number25060.2851
Device Lot Number177753
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;